# SDR SIMA20210424002

- Difficulty date: April 24, 2021
- Submitted: April 25, 2021
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 40,182 hours, 35,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CEILING EXIT SIGN INOP-C/A-RAR CENTER CEILING EMERGENCY EXIT SIGN OPC GOOD IAW AMM 33-50-15
